# SDR SWAA2019062534045

- Difficulty date: May 29, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 41,286 hours, 24,561 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizonal. Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB AT STABILIZER STATION 120.30, 2ND VERTICAL STIFFENER  CRACKED.    / REPAIRED RIB PER SRM.
